# SDR HNAA2009063000208

- Difficulty date: June 26, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 52,912 hours, 58,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 40005130003
- Condition: Failed
- Location: Emergency Lights
- Part time: 52,912 hours, 58,505 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKER IN FLIGHT. REMOVED AND REPLACED F/A PANEL EMERGENCY LIGHT SWITCH.
